# SDR FDEA201007282696

- Difficulty date: July 28, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N2002252
- Condition: Corroded
- Location: Bs 1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL LOWER FUSELAGE SKIN SHEAR TIE BS 1620 BL0 CORRODED.  REMOVED CORROSION ON SHEAR TIE, STA 1620, BL0 IAW SRM 51-10-02.  FOUND TO BE OUT OF   LIMITS IAW SRM 53-60-04, FIG 101, DETAIL II.  ORIG MATERIAL .050 AFTER REWORK .040 L=1.0   W=1.0.  R & R SHEAR TIE IAW SRM 51-40-02.  CLASSIFIED CATEGORY "A" MAJOR REPAIR.
